# SDR CALA2013101592063

- Difficulty date: October 10, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 69,519 hours, 9,723 cycles
- Engine: Pwa PW40903
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET BETWEEN 8 & 9 O'CLOCK POSITION.  HAS SMALL DAMAGED TO COMPOSITE AREA.
